CureZone   Log On   Join
Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects.
 
jtbcrum Views: 18,301
Published: 14 years ago
 
This is a reply to # 947,535

Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects.


Hey. Thanks for writing back. I don't know what in the IUD caused the seizures. I thought maybe the hormones did. I never thought of swelling. It wasn't even something I considered. But I saw a neuro yesterday and he said he didn't see how the IUD's hormones could cause it. But what you are saying about the swelling matches up with what he said about the fluid around the brain. I really hope everyone calls and reports what their side effect are. Maybe if we all get together as a group we can get this thing taken off the market. It's to late for so many of us. But maybe we can help others. Take care. Thanks again for writing back.

B.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

4.047 sec, (1)